Defender experienced censorship on many social channels. Be sure to keep in touch with news that matters subscribe to our top news of the day. It’s free.
A new study of U.S. service members found a higher-than-expected rate of heart inflammation after receiving a COVID vaccine. It’s a quest Department of Defense researchers say should call attention to the situation, known as myocarditis, as a potential side effect of vaccination.
In a study published June 29 in JAMA Cardiology, U.S. military doctors described 23 cases of myocarditis in previously healthy men who improved the condition within four days of admission. Covid vaccine.
A a total of 23 male patients (22 currently serving in the military and 1 retired) with a middle age of 25 years were screened between January and April 2021 for chronic chest disease following vaccination with a COVID mRNA vaccine.
All members of the military were formerly healthy with a high level of health. They are physically strong by military standards and lack any known history of heart disease, a potential cause of heart risk or exposure to cardiotoxic agencies.
Seven members of the military received Pfizer’s COVID vaccine and 16 received Modern vaccine Each patient had a final diagnosis of myocarditis with no known infectious, ischemic or autoimmune etiologies. Diagnosis is reviewed and case definition criteria met by the U.S. Centers for Disease Control and Prevention (CDC) for feasibility myocarditis.
All patients were presented with acute chest pain and significantly elevated cardiac troponin levels (10-times to 400-times higher than the limits of their respective reference subjects) with symptomatic symptoms within 12 to 96 hours after COVID vaccination.
Agreed to study, doctors are expected to find eight or fewer cases of myocarditis among 436,000 male military members who received two doses of mRNA. But 20 members of the military developed inflammation after their second dose, including 14 after the Moderna shooting and six after the Pfizer shooting. Three developed myocarditis after their first vaccination.
Cardiac symptoms resolved within a week of onset for 16 patients, but seven continued to have chest pain at the time it was published.
the stated by the researchers that while the true incidence of myocarditis is not known at this time, the pattern of presentation and clinical course suggest an association with an inflammatory response to vaccination.
The group concluded that increasing attention to myocarditis as a potential adverse event following vaccination was necessary.
New study supports link between mRNA COVID vaccines and heart inflammation
A blind study published by JAMA Cardiology on June 29 investigated seven cases of acute myocarditis. Four cases occurred within five days of COVID vaccination between February 1 and April 30.
All four patients received a second dose of an mRNA vaccine and were shown to have severe chest pain, had biomarker evidence of myocardial damage, were hospitalized and had test results consistent with myocarditis.
“It is possible that these four cases of acute myocarditis represent a unique, potentially adverse event associated with COVID-19 mRNA vaccination,” the researchers wrote. “Findings from the present report raise the likelihood of an association between COVID-19 mRNA vaccination and severe myocarditis.”
An association between COVID vaccine and myocarditis first reported in Israel with a case study in February involving a 19-year-old man.
On April 26, details released from a report by the Israeli Ministry of Health that raised the concerns of experts about a possible connection between the Pfizer-BioNTech COVID vaccine and myocarditis.
A introductory report an Israeli committee tasked with monitoring the effects of the vaccine found 62 cases of myocarditis, including two deaths, in people who received the Pfizer vaccine. Fifty -six cases occurred after the second dose of the vaccine, and 55 cases occurred in men – mostly between the ages of 18 and 30.
The two patients who died were reported healthy until the vaccine was received and there were no conditions before.
On June 2, Israeli health officials confirmed a possible link between Pfizer’s COVID vaccine and multiple cases of heart inflammation in young men following the second dose.
As in The Defender reports June 10, the CDC’s advisory committee recognized the higher than expected number of cases of heart inflammation among 16- to 24-year-olds who received a second dose of the Pfizer and Moderna COVID vaccines.
Based on a May 24 report from the CDC’s Advisory Committee on Immunization Practices (ACIP) COVID-19 Vaccine Safety Technical Work Group (VaST), the CDC on June 1 updated its website with the following language:
“Data from VAERS [Vaccine Adverse Events Reporting System] show that in the 30-day window following vaccination with 2 mRNA COVID-19, there were more observed than expected cases of myocarditis / pericarditis in 16–24-year-olds. ”
On June 23, ACIP said there was alikely association“In“ mild ”inflammation of the heart in adolescents and young adults after vaccination with an mRNA COVID vaccine and a warning statement is given.
The safety panel identified more than 1,200 cases of myocarditis or pericarditis in those aged 16 to 24 who received a COVID mRNA vaccine, which usually occurs in men after the second dose.
As in The Defender reports June 28, the U.S. Food and Drug Administration added a warning to Pfizer and Moderna’s fact sheet indicating that the risk of myocarditis and pericarditis increases after vaccination.
The FDA has added warning sheets to the fact – as advised by the CDC’s Advisory Committee on Immunization Practices – for Pfizer + Moderna COVID vaccines that show a high risk of myocarditis and pericarditis after vaccination.https://t.co/8Kmw7Jwa6i
– Robert F. Kennedy Jr. (@RobertKennedyJr) June 28, 2021
Agreed to most recent data from VAERS, there is 1,342 cases of myocarditis and pericarditis (inflammation of the heart) in all age groups reported in the U.S. following COVID vaccination between December 14, 2020 and June 18, 2021.